Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Feel full after few bites, no appetite. Had a GI bleed due to H Pylori ulcer. What's the problem ?

About 7 years ago I had aGI bleed due to an ulcer caused by H Pylori (spelling?) too make a long story short I had also been taking 2 325 mg Asa a day as I am an RN and you know how nurse like to treat them self.I was afraid of strokes.Prior to the bleed, for good many months I would get full after eating a few bites of solid food. I thought this was due tommy dentures as liquids did ok.aftermthenendoscopy, a couple,days later , I told my husband they had unleashed a monster in me, I could not get full.they also told me I had a tortuous esophagus and some had to have their esophagus dilated often.I have had that problem for about 6 months and have just scheduled an endoscopy the first of April, hoping this is the problem.i have no other SSS. Just no appetite after a few bites, I don t feel full, just satisfied.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi there. I know I'm coming to your question very late and that you probably have been sorted by now. I would however just like to make the point that if you want to use ASA for stroke prevention to dose is 75 mg per day and not the 650 mg that you were taking. That unnecessarily high dose will give you a chronic gastritis and this may have been a large part of your problem. Good luck.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor